Asymptotics of capture zone distributions in a fragmentation-based model of submonolayer deposition

Blackman, J. A. and Grinfeld, M. and Mulheran, P. A. (2015) Asymptotics of capture zone distributions in a fragmentation-based model of submonolayer deposition. Physics Letters A, 379 (47-48). pp. 3146-3148. ISSN 0375-9601

[img]
Preview
Text (Blackman-etal-PLA-2015-Asymptotics-of-capture-zone-distributions-in-a-fragmentation-based-model)
Blackman_etal_PLA_2015_Asymptotics_of_capture_zone_distributions_in_a_fragmentation_based_model.pdf
Accepted Author Manuscript
License: Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 logo

Download (68kB)| Preview

    Abstract

    We consider the asymptotics of the distribution of the capture zones associated with the islands nucleated during submonolayer deposition onto a one-dimensional substrate. We use a convolution of the distribution of inter-island gaps, the asymptotics of which is known for a class of nucleation models, to derive the asymptotics for the capture zones. The results are in broad agreement with published Monte Carlo simulation data (O'Neill et al., 2012) [13].